MathSciNet Relay Station
MathSciNet bibliographic data
MR220784 (36 #3836) 17.00
Barnes, Donald W. On the cohomology of soluble Lie algebras. Math. Z. 101 1967 343–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement